Volume 1, Issue 2 (12-2020)                   MACO 2020, 1(2): 81-93 | Back to browse issues page


XML Print


Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Sharahi E, Peyghan E, Baghban A. Adams-Moulton Method Approach to Geodesic Paths on 2D Surfaces. MACO. 2020; 1 (2) :81-93
URL: http://maco.lu.ac.ir/article-1-66-en.html
Abstract:   (951 Views)
Our aim in this paper, is applying Adams-Moulton algorithm to find the geodesics as the answers of the classical system of ordinary differential equations on a 2-dimensional surface for which a Riemannian metric is defined.
Full-Text [PDF 460 kb]   (359 Downloads)    
Type of Study: Research Article | Subject: Applied Mathematics
Published: 2020/12/30

Send email to the article author


Rights and permissions
Creative Commons License This work is licensed under a Creative Commons Attribution-NonCommercial 4.0 International License.